# SDR SWAA030779

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 19,945 hours, 16,786 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunion Pin
- Part number: 6546113
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LEFT AND RIGHT MLG TRUNNION PINS CORRODED.  REMOVED AND REPLACED BOTH LT AND RT MLG TRUNNION PINS PER MM.
